# SDR C2XA08RI179

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,734 hours, 18,607 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 686
- Condition: Inoperative
- Location: Nr 2
- Part time: 11,644 hours, 8,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2306 EWR DURING CLIMBING FLIGHT CREW REPORTED THE FOLLOWING MSGS ON EICAS: PACK 2 CLSD AND BLD 2 CLSD.  CREW RESET THE SYSTEM BUT FAILED AGAIN AND WHEN TRIED AN ANTI ICE TEST GOT BLD 2 FAIL MSG. CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX R&R NR 2 BLEED VALVE AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
